# SDR CALA2024101602662

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 29,200 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY (M1673) IS INOP AT L/H OVERHEAD AFT GALLEY.T/S AND FOUND LOOSE CONNECTION AT EMERGENCY LIGHTS BATTERY PACK CHARGER (M1673), RESEATED CONNECTOR IAW WDM 33-51-13-7. OPS CHEC K GOOD IAW B737 AMM 33-51-06-960-805 PAR 4 STEP E.6. REMOVED/REPLACED M1673 IAW AMM 33-51-06-960-805 PN AD-D717-01-100, REMOVED SN 407414 AND INSTALLED SN 269012.
